# SDR AU990293

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311T31021
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT INBOARD ENGINE PYLON MID-SPAR FUSE PIN CRACKED.  CRACK LENGTH 11 MM (0.433 INCH).  FOUND DURING EDDY CURRENT INSPECTION.
